# SDR QXEA9801325

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5220 · Emergency Exits
- Part: Jamb
- Condition: Cracked
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND AFT OVERWING EMERGENCY EXIT HAS A CRACK IN FORWARD AND AFT CORNERS ON THE OUTSIDE MATING SURFACE AT THE TOP OF THE DOOR.  REPAIRED IAW FOKKER SRM 52-02-03 PAGE 5 FIGURE 3.
